# SDR MASA200600575

- Difficulty date: February 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,441 hours, 3,961 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5049 CLT - INBD FLIGHT SPOILERS/SPOILERONS CAUTION.  MAINTENANCE PERFOMED SPOST 1.  NR FURTHER DEFECTS NOTED.
